American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A34) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] M. Mursaleen and Syed M. H. Rizvi. Solvability of infinite systems of second order differential equations in $c_0$ and $\ell_1$ by Meir-Keeler condensing operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Zhiqiang Wang and Fengying Li. A note on the two nested regular polygonal central configurations. Proc. Amer. Math. Soc. 143 (2015) 4817-4822. MR 3391039.
Abstract, references, and article information   
View Article: PDF

[3] Xiang Zhang. Liouvillian integrability of polynomial differential systems. Trans. Amer. Math. Soc. 368 (2016) 607-620.
Abstract, references, and article information   
View Article: PDF

[4] Sheng-Chen Fu. The existence of traveling wave fronts for a reaction-diffusion system modelling the acidic nitrate-ferroin reaction. Quart. Appl. Math. 72 (2014) 649-664.
Abstract, references, and article information
View Article: PDF

[5] Jaume Llibre and Clàudia Valls. Algebraic invariant curves and first integrals for Riccati polynomial differential systems. Proc. Amer. Math. Soc. 142 (2014) 3533-3543.
Abstract, references, and article information   
View Article: PDF

[6] E. Yu. Netaĭ. Geometric differential equations on bundles of Jacobians of curves of genus 1 and 2. Trans. Moscow Math. Soc. 74 (2013) 281-292.
Abstract, references, and article information
View Article: PDF

[7] Jaume Llibre, Radu Saghin and Xiang Zhang. On the analytic integrability of the $5$--dimensional Lorenz system for the gravity--wave activity. Proc. Amer. Math. Soc. 142 (2014) 531-537.
Abstract, references, and article information   
View Article: PDF

[8] Chao-Zhong Chen, C. K. Law, Wei-Cheng Lian and Wei-Chuan Wang. Optimal upper bounds for the eigenvalue ratios of one-dimensional $p$-Laplacian. Proc. Amer. Math. Soc. 141 (2013) 883-893.
Abstract, references, and article information   
View Article: PDF

[9] A. Díaz-Cano and F. González-Gascón. Escape to infinity in the presence of magnetic fields. Quart. Appl. Math. 70 (2012) 45-51.
Abstract, references, and article information
View Article: PDF

[10] Stephen M. Zemyan. The Schwarzian operator: sequences, fixed points and $N$-cycles. Conform. Geom. Dyn. 15 (2011) 44-49. MR 2801171.
Abstract, references, and article information   
View Article: PDF

[11] Je-Chiang Tsai. Existence of traveling waves in a simple isothermal chemical system with the same order for autocatalysis and decay. Quart. Appl. Math. 69 (2011) 123-146. MR 2807981.
Abstract, references, and article information
View Article: PDF

[12] Jaume Llibre and Clàudia Valls. On the local analytic integrability at the singular point of a class of Liénard analytic differential systems. Proc. Amer. Math. Soc. 138 (2010) 253-261. MR 2550190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jong-Shenq Guo and Je-Chiang Tsai. Traveling waves of two-component reaction-diffusion systems arising from higher order autocatalytic models. Quart. Appl. Math. 67 (2009) 559-578. MR 2547640.
Abstract, references, and article information
View Article: PDF

[14] Michel Frémond and Elisabetta Rocca. Solid-liquid phase changes with different densities. Quart. Appl. Math. 66 (2008) 609-632. MR 2465138.
Abstract, references, and article information
View Article: PDF

[15] Dan Tang and Lijun Bo. Lyapunov exponent estimates of a class of higher-order stochastic Anderson models. Proc. Amer. Math. Soc. 136 (2008) 4033-4043. MR 2425745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Roger Chalkley. Basic global relative invariants for nonlinear differential equations. Memoirs of the AMS 190 (2007) MR 2356350.
Book volume table of contents   

[17] R. Laister and R. E. Beardmore. Transversality and separation of zeros in second order differential equations. Proc. Amer. Math. Soc. 131 (2003) 209-218. MR 1929040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Colin Christopher and Jaume Llibre. A family of quadratic polynomial differential systems with invariant algebraic curves of arbitrarily high degree without rational first integrals. Proc. Amer. Math. Soc. 130 (2002) 2025-2030. MR 1896037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michal Feckan. A generalization of Bendixson's criterion. Proc. Amer. Math. Soc. 129 (2001) 3395-3399. MR 1845018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Basto-Gonçalves and I. Cruz. Analytic linearizability of some resonant vector fields. Proc. Amer. Math. Soc. 129 (2001) 2473-2481. MR 1823934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carsten Elsner. A universal functional equation. Proc. Amer. Math. Soc. 127 (1999) 139-143. MR 1622809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Salem Mathlouthi. Periodic orbits of the restricted three-body problem. Trans. Amer. Math. Soc. 350 (1998) 2265-2276. MR 1373645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Xiaofeng Ren and Juncheng Wei. Single-point condensation and least-energy solutions. Proc. Amer. Math. Soc. 124 (1996) 111-120. MR 1301045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Z. Zhao. Positive solutions of nonlinear second order ordinary differential equations . Proc. Amer. Math. Soc. 121 (1994) 465-469. MR 1185276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $\mathcal{G}_a$-actions. II . Proc. Amer. Math. Soc. 121 (1994) 667-678. MR 1185282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Daniel C. Biles. Continuous dependence of nonmonotonic discontinuous differential equations . Trans. Amer. Math. Soc. 339 (1993) 507-524. MR 1126212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shair Ahmad. A nonstandard resonance problem for ordinary differential equations . Trans. Amer. Math. Soc. 323 (1991) 857-875. MR 1010407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James S. W. Wong. Oscillation theorems for second order nonlinear differential equations . Proc. Amer. Math. Soc. 106 (1989) 1069-1077. MR 952324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Qingkai Kong. Asymptotic behavior of a class of nonlinear differential equations of $n$th order . Proc. Amer. Math. Soc. 103 (1988) 831-838. MR 947667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lee A. Rubel. A universal differential equation. Bull. Amer. Math. Soc. 4 (1981) 345-349. MR 609048.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia